# SDR FDEA201210273763

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 87,996 hours, 36,877 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR SLIDE INDICATION SYS INOPERATIVE.  REMOVED BROKEN  PRESS TO TEST LAMP AND PULLED PLUG FROM TEST LIGHT JACK IN L1 DOOR.    FOUND BROKEN WIRE ON POWER  UNIT ASSY THAT SLIDE JACK PLUGS IN TO.   SLIDE CONNECTOR JACK IS UNPLUGGED AND BATTERIES ARE REMOVED DUE TO THE BROKEN WIRE. REMAINS ON MEL. REPAIRED WIRE AND OP CHECKED DOOR REF SSM  25-61-0 AND MM 25-61-01-2.  ACFT OK FOR SERVICE.  FINAL CLOSED.
